# SDR ASAA2019031628633

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,309 hours, 8,219 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP LIGHT ILLUMINATES ON RECALL RESETS/EXTINGUISHES WITH MASTER CAUTION RESET. OTHER TEMP CONTROLLER OPERATES NORMALLY. GROUNDED - YES. PERFORMED FIM 21-62 TASK 842. OPERATED BOTH PACKS. DURING TEST POSITIONED SWITCH FROM COLD TO HOT MULTPILE TIMES. FAULT LIGHT DID NOT COME BACK ON. NO FAULTS FOUND. PERFORMED FIM 21-62 TASK 801 AND NO FAULTS FOUND. THIS CLEARS MEL 21-21G.
